Wave fronts of solutions of some hyperbolic pseudodifferential equations
Doklady Akademii Nauk, Tome 229 (1976) no. 2, pp. 280-283
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_2_a4,
author = {V. Ya. Ivrii},
title = {Wave fronts of solutions of some hyperbolic pseudodifferential equations},
journal = {Doklady Akademii Nauk},
pages = {280--283},
year = {1976},
volume = {229},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_2_a4/}
}
V. Ya. Ivrii. Wave fronts of solutions of some hyperbolic pseudodifferential equations. Doklady Akademii Nauk, Tome 229 (1976) no. 2, pp. 280-283. http://geodesic.mathdoc.fr/item/DAN_1976_229_2_a4/